The Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards as... Read more

Volume 10, Issue 4, 1289-In Progress
Articles: 13 - 24
Weak and strong convergence theorems for nonlinear mappings and system of generalized mixed equilibrium problems in Hilbert spaces
Author(s): Q. Q. Cheng, Y. F. Su
Pages: 1433--1455
An extension of Furuta's log majorization inequality
Author(s): Y. Ren, J. Shi
Pages: 1456--1458
A note on spectral properties of a Dirac system with matrix coefficient
Author(s): Y. Aygar, E. Bairamov, S. Yardimci
Pages: 1459--1469
Strong convergence theorems for a nonexpansive mapping and its applications for solving the split feasibility problem
Author(s): Q. Fan, Z. Yao
Pages: 1470--1477
An efficient computational technique for local fractional heat conduction equations in fractal media
Author(s): D. Zhao, J. Singh, D. Kumar, S. Rathore, X.-J. Yang
Pages: 1478--1486
Hermite pesudospectral method and modified Hermite spectral method for long-short wave equations
Author(s): Z. Liu, S. Lu
Pages: 1487--1511
Null surfaces of null Cartan curves in Anti-de Sitter 3-space
Author(s): G. Zhao, D. Pei, Y. Li, Z. Wang
Pages: 1512--1523
Common fixed points via implicit contractions on b-metric-like spaces
Author(s): H. Aydi, A. Felhi, S. Sahmim
Pages: 1524--1537
Stability of general virus dynamics models with both cellular and viral infections
Author(s): A. M. Elaiw, A. A. Raezah, A. M. Shehata
Pages: 1538--1560
Approximation on the rotation group SO(3)
Author(s): Z. Y. Yang, X. Wang, X. Z. Liu
Pages: 1561--1568
On some fixed points of alpha-psi contractive mappings with rational expressions
Author(s): E. Karapinar, A. Dehici, N. Redjel
Pages: 1569--1581
The modified viscosity implicit rules for uniformly L-Lipschitzian asymptotically pseudocontractive mappings in Banach spaces
Author(s): Y. H. Wang, C. J. Pan
Pages: 1582--1592

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via  too.  Read more

2015 Impact Factor 1.176

June 15, 2016

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.176 according to 2015 Journal Citation Reports released by Thomson Reuters in 2016. Read more

2014 Impact Factor 0.949

June 25, 2015

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 0.949 according to 2014 Journal Citation Reports released by Thomson Reuters in 2015. Read more

JNSA is accepted for the following Thomson Reuters products beginning with volume 5(1) 2012:

August 15, 2014

Science Citation Index-Expanded (SCIE) including the Web of Science             ISI Alerting Service    &nbsp... Read more